Symmetry in a class of elementary representations of a semisimple complex Lie group
Funkcionalʹnyj analiz i ego priloženiâ, Tome 1 (1967) no. 2, pp. 15-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1967_1_2_a1,
author = {D. P. Zhelobenko},
title = {Symmetry in a class of elementary representations of a semisimple complex {Lie} group},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {15--38},
year = {1967},
volume = {1},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1967_1_2_a1/}
}
D. P. Zhelobenko. Symmetry in a class of elementary representations of a semisimple complex Lie group. Funkcionalʹnyj analiz i ego priloženiâ, Tome 1 (1967) no. 2, pp. 15-38. http://geodesic.mathdoc.fr/item/FAA_1967_1_2_a1/